Hi there Meggyd18,
Usually, irregularities in bowel movements aren't a significant factor that interferes with birth control unless they can be classified as diarrhea (essentially pooping out watery liquid) because that means that the body hasn't digested what was put into it properly. That's something that usually only happens when someone is sick, is having a reaction to something they've eaten, or has an ongoing condition. If you wouldn't put yourself in one of those categories, then you don't have anything to worry about.
You said that you feel worried often about your pill's effectiveness, and it looks like you've already asked about that topic in previous posts about general anxiety around your birth control methods. Are there any steps that you've taken to reflect on/work through that pattern of anxiety?
Nothing happens in contradiction to nature, only in contradiction to what we know of it. -Special Agent Dana Katherine Scully